Browse Title Index


 
Issue Title
 
Vol 2, No 2 (2013) 130th Anniversary of Prof. Dr. Vladimir Markov Abstract   PDF
Ivan Mitov
 
Vol 1, No 2 (2012) A Linear Complementarity Numerical Approach to the Non-Convex Problem of Structures Environmentally Damaged and Strengthened by Cable-Bracings Abstract   PDF
Konstantinos Liolios, Stefan Radev, Asterios Liolios, Ivan Georgiev, Krassimir Georgiev
 
Vol 2, No 2 (2013) A Class of Mathematical Models Describing Processes in Spatially Heterogeneous Biofilm Communities Abstract   PDF
Stefanie Sonner
 
Vol 3, No 2 (2014) A Generic Modelling of Fire Impact in a Tree-Grass Savanna Model Abstract   PDF
Alexis Tamen Tchuinte, Jean-Jules Tewa, Pierre Couteron, Samuel Bowong, Yves Dumont
 
Vol 5, No 1 (2016) A mathematical model of absorbing Markov chains to understand the routes of metastasis Abstract   PDF
David Hipólito Margarit, Lilia Romanelli
 
Vol 3, No 2 (2014) A Model for the Transmission of Chagas Disease with Random Inputs Abstract   PDF
Daniel James Coffield Jr., Ken Kuttler, Xianggui Qu, Jorge Rabinovich, Meir Shillor, Anna Maria Spagnuolo, Alexandra Zetye
 
Vol 4, No 1 (2015) A Note on Proportionate Mixing Assumption Revisited for a Model with Vertical Transmission Abstract   PDF
Yannick Kouakep Tchaptchie, Duplex Elvis Houpa Danga, Nguelbe Alex, Guidzavai K. Albert
 
Vol 3, No 2 (2014) A Parameter Uniform Almost First Order Convergent Numerical Method for a Semi-Linear System of Singularly Perturbed Delay Differential Equations Abstract   PDF
Nagaranjan Shivaranjan, John J H Miller, Sigmani Valarmathi
 
Vol 5, No 2 (2016) A parameter uniform almost first order convergent numerical method for non-linear system of singularly perturbed differential equations Abstract   PDF
Ishwariya Raj, Princy Mercy Johnson, John J.H Miller, Valarmathi Sigamani
 
Vol 4, No 1 (2015) A Particular Solutions for a Two-Phase Model with a Sharp Interface Abstract   PDF
David Allen Ekrut, Nicholas G. Cogan
 
Vol 2, No 1 (2013) A patchy model for Chikungunya-like diseases Abstract   PDF
Samuel Bowong, Yves Dumont, Jean Jules Tewa
 
Vol 1, No 1 (2012) A State-Efficient Zebra-Like Implementation of Synchronization Algorithms for 2D Rectangular Cellular Arrays Abstract   PDF
Hiroshi Umeo, A. Nomura
 
Vol 1, No 1 (2012) An Upstream Finite Volume Scheme for a Bone Healing Model Abstract   PDF
Alexandre Uzureau, Yves Coudiere, Mazen Saad
 
Vol 2, No 2 (2013) Backward Bifurcation in SIVS Model with Immigration of Non-Infectives Abstract   PDF
Diána H Knipl, Gergely Röst
 
Vol 5, No 1 (2016) Biological control of caterpillar sugarcane (Diatraea saccharalis) considering interval mathematical models Abstract   PDF
José Renato Campos, Edvaldo Assuncao, Geraldo Nunes Silva, Weldon Lodwick
 
Vol 1, No 1 (2012) Blagovest Sendov – Pioneer of Mathematical Modeling in Bulgaria Abstract   PDF
Svetoslav Markov
 
Vol 5, No 1 (2016) Building reaction kinetic models for amiloid fibril growth Abstract   PDF
Svetoslav Marinov Markov
 
Vol 2, No 1 (2013) Calculating Hyphal Surface Area in Models of Fungal Networks Abstract   PDF
Laurens Bakker, Andrew Poelstra
 
Vol 5, No 2 (2016) Can Mathematics be Biology’s next microscope in disease research at the interface? Abstract   PDF
Roumen Anguelov, Armanda Bastos
 
Vol 2, No 2 (2013) Cell Growth Models Using Reaction Schemes: Batch Cultivation Abstract   PDF
Svetoslav Marinov Markov
 
Vol 2, No 1 (2013) Chalenges and Opportunities in Mathematical and Theoretical Biology and Medicine: Foreword to Volume 2 (2013) of Biomath Abstract   PDF
Carlos Castillo-Chavez
 
Vol 4, No 1 (2015) Computational Sensitivity Analysis on a Mathematical Model of Epileptic Seizures Abstract   PDF
Karen A Yokley, Andrew F. Fischer, Nicholas S. Luke, Adrienne Rouiller
 
Vol 1, No 1 (2012) Constructing One-Dimensional Continuous Models from Two-Dimensional Discrete Models of Medical Implants Abstract   PDF
Alicia Prieto-Langarica, Hristo V Kojouharov, Liping Tang
 
Vol 4, No 2 (2015) Coupling Within-Host and Between-Host Infectious Diseases Models Abstract   PDF
Maia Martcheva, Necibe Tuncer, Colette St Mary
 
Vol 3, No 2 (2014) Descriptor-based Fitting of LPA3 Inhibitors into a Single Predictive Mathematical Model Abstract   PDF
Olaposi Idowu Omotuyi, Hiroshi Ueda
 
1 - 25 of 97 Items 1 2 3 4 > >>